# SDR P5CA0100621

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,357 hours, 17,063 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD T/E FLAP HAS 4 AREA OF SLIGHT DELAMINATION.  REPAIRED PER SRM 20-11-14.
